# SDR AALA202211253605

- Difficulty date: November 12, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 27,811 hours, 3,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19090005
- Part serial: 0547
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 27,875 hours, 3,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK LEFT HAND #2 WINDOW DELAMINATED ON THE BOTTOM EDGE. **SUPPLEMENTAL REPORT FOR AALA202211143605: MAINTENANCE REPLACED THE WINDOW PER TASK CARD 78L21056002. ** (CLOSED)
